# SDR 2005UALA00235

- Difficulty date: March 10, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 52,302 hours, 30,751 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH SHARP BOTTOM ON RT SIDE OF FUSELAGE 36 INCHES BEHIND DOOR 1R AND 30 INCHES BELOW WINDOWS.  DENT IS 1 INCH X 1 INCH WITH A 0.25 INCH CREASE, 0.65 INCH DEEP.  CUT AND REMOVED DAMAGED, AND INSTALLED DOUBLER AND FILLER REPAIR.
